MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the monitor was charging and overheated and melted c6 mcot monitor case.The c6 monitor was returned for investigation.Monitor was inspected for general physical integrity and showed evidence of the charge port melted.No other area of the monitor was damaged.Monitor did power on during testing and gave an error for a damaged cable while using the testing charge cord.Monitor then began to charge but due to the damage, did not complete the whole charge.A charge cord that was used with this device was not returned with the monitor.Engineering evaluation confirmed the device melted and caused damage to the charge port.The charge cord that was returned with the device was not the one that melted with the monitor.Root cause could not be determined without the original cord being returned with the device.
 
Event or Problem Description
It was reported that on 21 may 2024 the patient's husband was charging the mcot monitor and it heated up and melted the phone case.It was confirmed that no injuries were reported and the monitor was not operational after the overheating event.The monitor was powered off and everything was placed back in the box to be returned.A replacement was ordered.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19558762
Report Number2133409-2024-00038
Device Sequence Number4812020
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90/$$+7MT310214837
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale